# SDR SCNA97269

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE RIGHT MAIN LANDING GEAR OTBD FORWARD ATTACH FITTING BUSHING AREA WAS FOUND CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED NEW BUSHING IAW ENGINEERING ORDER INSTRUCTIONS.
